# SDR UIEA200800088

- Difficulty date: March 16, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 13,068 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 65B1008133
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRUNNION FITTING LEFT SIDE BUSHING CRACKED.  REPLACED BUSHING IAW ATLAS EO 4753B122.
